# SDR CA041006002

- Difficulty date: September 21, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,803 hours
- Engine: Pwa JT8D15A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 65404494
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF DURING FLAP RETRACTION, BOTH IB AND OB FLAPS STOPPED BETWEEN FLAP POSITION 5 AND 2.  RECTIFICATION AFTER EXTENSIVE TROUBLESHOOTING CARRIED OUT. BOTH FLAP CONTROL VALVES WERE REPLACED. THE AIRCRAFT WAS TEST FLOWN WITHOUT ANY FURTHER PROBLEMS.
